Anais brasileiros de dermatologia · 2009
[Acne induced by amineptine].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Guedes Antonio Carlos Martins, Bentes Aline Almeida, Machado-Pinto Jackson, Carvalho Maria de Lourdes Ribeiro de
Аннотация
We report one case of very severe acne-like lesions associated with amineptine (Survector). They were most prominent on the face and back, but were also observed on sites not affected by acne vulgaris, such as perineum, arms and legs. The lesions appeared after long-term self-medication of high doses. Keratoacanthoma-like lesions were also present, and the small ones were successfully treated with topical imiquimod. The case is significant since the disease is quite rare.